# SDR AALA20100916TUL09

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 51,836 hours, 24,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE AT AFT STRUT GEAR DOOR FOR NOSE LANDING GEAR HAS AFT HINGE CUTOUT WITH CRACK IN SKIN.  ROUTED OUT CRACKED SKIN AND INSTALLED REPAIR DOUBLER AS PER SRM 53-05-00.
